# SDR SWAA2022092777287

- Difficulty date: August 17, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 60,350 hours, 35,654 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INOP CEILING PANEL BATTERY PACK LT SIDE AT FWD GALLEY AREA (1 EA) 2022-441043 / [01] REPLACED CEILING PANEL BATTERY PACK LT SIDE AT FWD GALLEY AREA IAW B737-700 AMM-33-51-06-960-805 TEST IS GOOD;[02] REPLACED CEILING PANEL BATTERY PACK LT SIDE AT FWD GALLEY AREA IAW B737-700 AMM-33-51-06-960-805 TEST IS GOOD
